# SDR FDEA201206292409

- Difficulty date: June 29, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 56,418 hours, 12,599 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FASTENER HOLES FOUND CRACKED INDICATION DURING HIGH FREQUENCY EDDY   CURRENT INSP AT RT WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN STATION XORS= 683.4 AND STATION XORS= 713.6.  CARRIED OUT REPAIR AS PER EA 1-5710-162349.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 115.
